Hi there. I've had nexplanon for 2 years now and am getting it removed tomorrow. I had long periods, gained weight, developed acne, depression, mood swings, and short temper. All of which I did not have before. Nothing has helped with the acne, even after going to a dermatologist and I have been put on medication for my depression. I have come to conclusion that nexplanon had to be the reason for all this. Trust me I've tried everything to get rid of the side effects. But I would like to know what I should expect after getting it removed. Ugh!
Hey. I have had the nexplanon for almost 6 months now with most of the same symptoms as you. I will be getting it removed on Monday. Did your symptoms from the birth control go away and if so how long did it take for you to be you again?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Oct 2013 • 2 answers
Updated 23 Jun 2015 • 1 answer
Updated 7 Dec 2015 • 1 answer
Updated 20 Feb 2016 • 1 answer
Will getting off of this Sprintec (birth control pill) help me lose the weight I gained while on it?
Updated 26 Mar 2016 • 1 answer